# SDR ASAA2015090612923

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,329 hours, 6,130 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT NOT AVAILABLE VIA MENU BUTTON.  ACFT GROUNDED. QRH PROCEDURE 5.3 PERFORMED SAT PROMPT RESTORED.
